# SDR WX0A2016061073169

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 59,111 hours, 51,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 59225341
- Condition: Gouged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NR 4 OTBD OF CENTER TRACK ARM IS CHAFED ON LOWER SURFACE.  REPAIRED LT LOWER SLAT NR 4 INNER SKIN IAW SRM 57-09, FIG 10B M301 281 W/O 1012979 5000-0018.
